0141 781 6600
CALPOL SIX PLUS 5ML
Calpol
12'S 6 CASE
1120915
36 360
£5.79 25.8%
25.8%
 
CALPOL SIX PLUS 5ML
Calpol
12'S 6 CASE
1120915
36 360
£5.79 25.8%
Detail Information
Calpol Sixplus Sugar Free Suspension Strawberry Flavour 6+ Years 12 x 5ml

Paracetamol

Calpol SixPlus® Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of:
- Fever (raised temperature)
- Post-immunisation fever
- Cold & flu symptoms
- Toothache
- Headache
- Sore throat
- Earache
- Other aches & pains

Always read the label

  • Active ingredient: Paracetamol 250mg per 5 ml
  • Other ingredients: Maltitol, Sorbitol Liquid (E420), Glycerol, Microcrystalline Cellulose and Carmellose Sodium, Xanthan Gum, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Acesulfame Potassium, Saccharin Sodium and Purified Water
  • The flavouring is imitation strawberry (containing Propylene Glycol (E1520) and Benzyl Alcohol)
This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.

For oral use only.
Massage contents of sachets before opening. Always use the spoon supplied with the pack. Do not overfill the spoon.
Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.

Children 6 years & over and Adults
Child's Age: 6-8 years, How much up to 4 times a day: 5 ml
Child's Age: 8-10 years, How much up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)
Child's Age: 10-12 years, How much up to 4 times a day: 10 ml (5 ml + 5 ml)
Child's Age: 12-16 years, How much up to 4 times a day: 10-15 ml (Two to three 5 ml doses)
Child's Age: Adults and children over 16 years, How much up to 4 times a day: 10-20 ml (Two to four 5 ml doses)

- Do not give more than 4 doses in any 24 hour period.
- Leave at least 4 hours between doses.
- Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Do not store above 25°C.
Store in the original package.
  • Advisory: 6  Years
Company Name

McNeil Products Ltd

Manufacturer Address
McNeil Products Ltd,
HP12 4EG,
UK.
Return To
McNeil Products Ltd,
HP12 4EG,
UK.
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.